DCDS
Polynomial inverse integrating factors for polynomial vector fields
Antoni Ferragut Jaume Llibre Adam Mahdi
Discrete & Continuous Dynamical Systems - A 2007, 17(2): 387-395 doi: 10.3934/dcds.2007.17.387
We present some results and one open question on the existence of polynomial inverse integrating factors for polynomial vector fields.
keywords: Darboux function rational function inverse integrating factor polynomial vector field Liouvillian function.

Year of publication

Related Authors

Related Keywords

[Back to Top]